MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALBUMIN BCP; ALBUMIN BROMCRESOL PURPLE DYE-BINDING METHOD

ROCHE DIAGNOSTICS ALBUMIN BCP; ALBUMIN BROMCRESOL PURPLE DYE-BINDING METHOD
Catalog Number 08056714190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable albumin bcp results for 25 patient samples on a cobas pure c 303 analytical unit.The customer questioned the results as the albumin results were low but the total protein results were normal in patients that do not have kidney disease.Refer to the attachment to the medwatch for all patient data.The units of measurement for total protein were not provided.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The patients' genders, ages, and dates of birth were provided.The data attachment originally reported on 1823260-2026-00302 has been updated with this information.Refer to the attachment to this medwatch.Medwatch fields a2 and a3 have been updated.
 
Additional Manufacturer Narrative
The calibration and qc recovery data provided was within specification.Based on the calibration and qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ALBUMIN BCP
Common Device Name
ALBUMIN BROMCRESOL PURPLE DYE-BINDING METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24199417
Report Number1823260-2026-00302
Device Sequence Number12120286
Product Code CIX
UDI-Device Identifier07613336120958
UDI-Public07613336120958
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K844426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056714190
Device Lot Number882537
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer01/30/2026
03/24/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/20/2026
04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR
Patient SexMale